MathSciNet Relay Station
MathSciNet bibliographic data
MR1177301 35Q55 (35J60)
Cipolatti, Rolci On the existence of standing waves for a Davey-Stewartson system. Comm. Partial Differential Equations 17 (1992), no. 5-6, 967–988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement